MathSciNet Relay Station
MathSciNet bibliographic data
MR155747 (27 #5681) 02.70
Sacks, Gerald E. Recursive enumerability and the jump operator. Trans. Amer. Math. Soc. 108 1963 223–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement